For EDITORS

For READERS

All Issues

Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 9, Number 3, 2019, Pages 1007-1021                                                                DOI:10.11948/2156-907X.20180231
Analysis of a stochastic recovery-relapse epidemic model with periodic parameters and media coverage
Tao Feng,Zhipeng Qiu,Xinzhu Meng
Keywords:Stochastic epidemic model, media coverage, periodic solution, vertical transmission, recovery-relapse.
Abstract:
      This paper addresses, motivated by mathematical work on infectious disease models, the impacts of environmental noise and media coverage on the dynamics of recovery-relapse infectious diseases. A susceptible-infectious-recovered-infectious model is formulated with both vertical transmission and horizontal transmission. The existence and uniqueness of the positive global solution is studied by constructing suitable Lyapunov-type function. Then, the existence of positive periodic solutions is verified by applying Khasminskii""s theory. The existence of positive periodic solutions indicates the continued survival of the diseases. Besides, sufficient conditions for the extinction of the diseases are obtained. Numerical simulations then demonstrate the dynamics of the solutions. The paper extends the results of the corresponding deterministic system.
PDF      Download reader